Publications (119)

2022

  1. Jacobi fields in nonholonomic mechanics

    Journal of Physics A: Mathematical and Theoretical, Vol. 55, Núm. 4

  2. Exact discrete Lagrangian mechanics for nonholonomic mechanics

    Numerische Mathematik, Vol. 151, Núm. 1, pp. 49-98

2020

  1. The geometry of nonholonomic Chaplygin systems revisited

    Nonlinearity, Vol. 33, Núm. 3, pp. 1297-1341

  2. Invariant measures for contact Hamiltonian systems: symplectic sandwiches with contact bread

    Journal of Physics A: Mathematical and Theoretical, Vol. 53, Núm. 45

2019

  1. On sympletic lifts of actions for complete lagrangian fibrations

    Springer Proceedings in Physics (Springer), pp. 305-324

  2. Hard lefschetz theorem for vaisman manifolds

    Transactions of the American Mathematical Society, Vol. 371, Núm. 2, pp. 755-776

2018

  1. On locally conformal symplectic manifolds of the first kind

    Bulletin des Sciences Mathematiques, Vol. 143, pp. 1-57

2017

  1. Poisson-Lie groups, bi-Hamiltonian systems and integrable deformations

    Journal of Physics A: Mathematical and Theoretical, Vol. 50, Núm. 14

  2. On the Geometry of the Hamilton–Jacobi Equation and Generating Functions

    Archive for Rational Mechanics and Analysis, Vol. 226, Núm. 1, pp. 243-302

  3. Locally conformal symplectic nilmanifolds with no locally conformal Kähler metrics

    Complex Manifolds, Vol. 4, Núm. 1, pp. 172-178

2016

  1. A splitting theorem for compact Vaisman manifolds

    Rendiconti del Seminario Matematico

  2. Classification and stability of relative equilibria for the two-body problem in the hyperbolic space of dimension 2

    Journal of Differential Equations, Vol. 260, Núm. 7, pp. 6375-6404

  3. A non-sasakian lefschetz K-contact manifold of tievsky type

    Proceedings of the American Mathematical Society, Vol. 144, Núm. 12, pp. 5341-5350

2015

  1. Reduction of polysymplectic manifolds

    Journal of Physics A: Mathematical and Theoretical, Vol. 48, Núm. 5

  2. Reducción simplética: una teoría geométrica fascinante al servicio de la física

    Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum, Vol. 27, Núm. 2, pp. 159-187